# SDR SCNA2012051512017

- Difficulty date: May 15, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3321
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FUSELAGE SKIN BS 1064 BETWEEN STRINGERS 24R AND 25R.  CUT OUT DAMAGED SECTION OF SKIN, ACCOMPLISHED HFEC INSPECTION OF CUTOUT, FABRICATED REPAIR DOUBLER USING .063" 2024-T3AL AND INSTALLED REPAIR IAW B737-800 SRM 53-00-01 REPAIR 3.
